Alert archive / Alabama / Small Craft Advisories in 2015

Small Craft Advisory 8, NWS Mobile, AL

January 29, 2015

NWS Mobile, AL issued this small craft advisory at Jan 29, 2015, 3:42 PM CST. It took effect at Jan 30, 2015, 3:00 AM CST. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Jan 29, 2015, 3:42 PM CST (21:42 UTC)
In effect from
Jan 30, 2015, 3:00 AM CST
Expired
Jan 30, 2015, 3:32 PM CST
In force
13 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

598 
WHUS74 KMOB 292142
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
342 PM CST THU JAN 29 2015

...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM...

.STRONG OFFSHORE FLOW IN THE WAKE OF A COLD FRONTAL PASSAGE WILL
BEGIN EARLY FRIDAY MORNING. WINDS WILL BEGIN TO RELAX THROUGH THE
AFTERNOON HOURS.

GMZ650-655-670-675-300600-
/O.NEW.KMOB.SC.Y.0008.150130T0900Z-150130T1800Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
342 PM CST THU JAN 29 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO NOON CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO NOON CST FRIDAY. 

* WINDS: NORTHEAST INCREASING TO 20 TO 25 KNOTS WITH HIGHER GUSTS.

* SEAS: BUILDING TO 2 TO 3 FEET OUT TO 20 NM AND 3 TO 5 FEET OUT TO
  60 NM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE
EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT.
INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
4 follow-up statements
070 
WHUS74 KMOB 300403
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1003 PM CST THU JAN 29 2015

...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL WATERS OF
NORTHWEST FLORIDA AND ALABAMA OUT 60 NM INCLUDING MOBILE BAY FROM 3
AM TO NOON CST FRIDAY...

.A COLD FRONT APPROACHING FROM THE NORTH WILL MOVE THROUGH THE MARINE
AREA TONIGHT WITH A MODERATE TO STRONG NORTHERLY FLOW IN THE WAKE OF
THE FRONT.  WINDS WILL BEGIN TO RELAX THROUGH THE AFTERNOON HOURS.

GMZ630>632-301215-
/O.EXA.KMOB.SC.Y.0008.150130T0900Z-150130T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
1003 PM CST THU JAN 29 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO NOON CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO NOON CST FRIDAY. 

* WINDS: NORTHEAST INCREASING TO NEAR 20 KNOTS WITH HIGHER GUSTS.

* SEAS: BAY WATERS BECOMING CHOPPY TO ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR
SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ650-655-670-675-301215-
/O.CON.KMOB.SC.Y.0008.150130T0900Z-150130T1800Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1003 PM CST THU JAN 29 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO NOON CST
FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO NOON CST
FRIDAY. 

* WINDS: NORTHEAST INCREASING TO NEAR 20 KNOTS WITH HIGHER GUSTS.

* SEAS: BUILDING TO 2 TO 4 FEET OUT TO 20 NM AND 3 TO 5 FEET OUT TO
  60 NM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR
SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
059 
WHUS74 KMOB 300952
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
352 AM CST FRI JAN 30 2015

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF
NORTHWEST FLORIDA AND ALABAMA OUT 60 NM INCLUDING MOBILE BAY UNTIL NOON
CST TODAY...

.A COLD FRONT SURGES DEEP INTO THE GULF TODAY. IN THE WAKE OF THE
FRONT...A MODERATE TO STRONG NORTHERLY FLOW BRINGS MODERATE SEAS THIS
MORNING. WINDS WILL BEGIN TO RELAX THROUGH THE AFTERNOON HOURS.

GMZ630>632-650-655-670-675-301800-
/O.CON.KMOB.SC.Y.0008.000000T0000Z-150130T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
352 AM CST FRI JAN 30 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. 

* WINDS: NORTH NORTHEAST 15 TO 20 KNOTS WITH FREQUENT HIGHER GUSTS
  OVER BAYS AND SOUNDS AND 18 TO 23 WITH FREQUENT HIGHER GUSTS OVER
  THE OPEN GULF WATERS.

* SEAS: BUILDING TO 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
360 
WHUS74 KMOB 301759
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1159 AM CST FRI JAN 30 2015

...A SMALL CRAFT ADVISORY HAS BEEN EXTENDED FOR THE COASTAL WATERS 
OF NORTHWEST FLORIDA AND ALABAMA FROM 20 NM TO 60 NM UNTIL 4 PM CST 
THIS AFTERNOON...

.IN THE WAKE OF A COLD FRONTAL PASSAGE...STRONG NORTHERLY FLOW AND
MODERATE SEAS WILL CONTINUE THROUGH THE AFTERNOON FOR COASTAL WATERS
20 NM TO 60 NM. WINDS WILL BEGIN TO RELAX THROUGH THE AFTERNOON HOURS.

GMZ630>632-650-655-301900-
/O.CAN.KMOB.SC.Y.0008.000000T0000Z-150130T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
1159 AM CST FRI JAN 30 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE SMALL CRAFT ADVISORY HAS BEEN CANCELED AS WINDS AND SEAS HAVE
BEGUN TO RELAX. HOWEVER...SMALL CRAFT OPERATORS SHOULD EXERCISE
CAUTION THROUGH THE AFTERNOON AS WIND SPEEDS CONTINUE TO RANGE
BETWEEN 15 AND 20 KNOTS.

$$

GMZ670-675-302200-
/O.EXT.KMOB.SC.Y.0008.000000T0000Z-150130T2200Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1159 AM CST FRI JAN 30 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON. 

* WINDS: NORTH NORTHEAST AROUND 20 KNOTS WITH HIGHER GUSTS.

* SEAS: 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
737 
WHUS74 KMOB 302132
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
332 PM CST FRI JAN 30 2015

...SMALL CRAFT ADVISORY CANCELED FOR THE COASTAL WATERS OF ALABAMA
AND NORTHWEST FLORIDA FROM 20 TO 60 NM...

.STRONG NORTHERLY WINDS HAVE RELAXED AND WILL CONTINUE TO GRADUALLY
DECREASE THIS EVENING. SMALL CRAFT OPERATORS SHOULD EXERCISE CAUTION
THROUGH THE EVENING AS WIND SPEEDS CONTINUE TO RANGE BETWEEN 15 AND
20 KNOTS.

GMZ670-675-302245-
/O.CAN.KMOB.SC.Y.0008.000000T0000Z-150130T2200Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
332 PM CST FRI JAN 30 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELED THE SMALL
CRAFT ADVISORY. 

SMALL CRAFT OPERATORS SHOULD EXERCISE CAUTION THROUGH THE EVENING AS
WIND SPEEDS CONTINUE TO RANGE BETWEEN 15 AND 20 KNOTS.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Jan 29, 11:54 AM CST, 3 hours 48 minutes earlier.

Area forecast discussion, Jan 29, 11:54 AM CST, 3 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
1154 AM CST THU JAN 29 2015

.AVIATION...
18Z TAF ISSUANCE...
VFR CONDITIONS WILL PREVAIL THROUGH THE FORECAST PERIOD. A MID TO
HIGH LEVEL CLOUD DECK WILL MOVE IN THIS EVENING WITH WINDS DIMINISHING
OVERNIGHT AHEAD OF A COLD FRONT. WINDS WILL GENERALLY SHIFT TO NORTH
WITH GUSTS TO 20 KNOTS BY EARLY MORNING IN THE WAKE OF THE COLD FRONT.
07/MB

&&

.PREV DISCUSSION... /ISSUED 508 AM CST THU JAN 29 2015/

SHORT TERM [TODAY THROUGH FRIDAY NIGHT]...LATEST SATELLITE LOOPS
SHOW DEVELOPING SHORT WAVE MOVING OVER THE MS RIVER VALLEY EARLY
TODAY WITH A TRAILING COLD FRONT STRETCHING SOUTHWARD INTO TX WHICH
IS PROGGED TO REACH THE AL/NWFL COAST AND NORTH CENTRAL GULF BY 12Z
FRI. AHEAD OF THE FRONT EXPECT MOSTLY MID TO HIGH CLOUDS TODAY AND
OVERNIGHT WITH ISOLATED POCKETS OF LOWER BASED MOISTURE MAINLY TO THE
NORTH AND EAST POSSIBLY SPARKING A BRIEF SHOWER GENERALLY EAST OF A
LINE STRETCHING FROM CAMDEN IN AL TO CRESTVIEW FL THIS EVENING AND
OVERNIGHT. NO SIGNIFICANT ACCUMULATIONS ARE EXPECTED. WITH THE
LIMITED RETURN FLOW EXPECTED AT THE SFC WITH GENERALLY A LIGHT
SOUTHWESTERLY FLOW BY LATE AFTERNOON AND THIS EVENING NOT REALLY
ANTICIPATING ANY MAJOR DEVELOPMENT OF FOG ALSO...WITH MAYBE SOME
ISOLATED CASES ALONG IMMEDIATE COAST DUE TO THE COOLER NEAR SHORE
WATERS AND THE HIGHER DEWPTS SETTING UP BY LATE THIS AFTERNOON
CONTINUING INTO THE EVENING HOURS. FOR NOW WILL NOT MENTION ANY FOG
IN THE CURRENT FORECAST TONIGHT MAINLY FOR CONSISTENCY WITH
SURROUNDING WFO'S. AS FOR TEMPS WILL CONTINUE TO LEAN TOWARDS THE
WARMER MAV GUIDANCE FOR HIGHS TODAY GOING A DEGREE OR TWO ABOVE FOR
MOST AREAS DUE TO PERSISTENCE ALONG WITH SOME SUNSHINE OCCURRING FOR
MOST AREAS EARLY IN THE DAY. LATEST 1000 TO 500 MB THICKNESS VALUES
FROM THE PHYSICAL GFS AND ECMWF REALLY DON'T SUPPORT ANY SIGNIFICANT
DEPARTURE FROM THE LATEST GUIDANCE ALSO. AS FOR TEMPS TODAYS HIGHS
WILL RANGE FROM THE LOWER TO MIDDLE 70S FORM MOST INLAND AREAS AND
THE MID 60S TO NEAR 70S CLOSER TO THE COAST. FOR TONIGHT LOWS WILL
FALL TO THE LOWER TO MID 40S FOR MOST INLAND AREAS AND THE MIDDLE 40S
CLOSER TO THE COAST. 32/EE

A DRY NORTHWEST FLOW ALOFT WILL RETURN TO THE CENTRAL GULF COAST
REGION FRIDAY BETWEEN A DEPARTING UPPER LEVEL TROUGH MOVING INTO THE
WESTERN ATLANTIC OCEAN AND MID LEVEL SHORTWAVE RIDGING OVER THE
PLAINS STATES. MOSTLY SUNNY SKIES ARE EXPECTED ACROSS THE REGION
UNDERNEATH MAINLY SCATTERED HIGH LEVEL CLOUD COVER. COOL NORTHERLY
SURFACE FLOW WILL OTHERWISE PREVAIL AS A SURFACE RIDGE OF HIGH
PRESSURE BUILDS FROM THE UPPER MIDWESTERN STATES TO THE OHIO AND
TENNESSEE VALLEY REGIONS. HIGH TEMPERATURES FRIDAY LOOK TO FALL BACK
DOWN TO NEAR OR SLIGHTLY BELOW CLIMATOLOGICAL NORMALS...GENERALLY IN
THE MID 50S TO AROUND 60 DEGREES ACROSS THE REGION. CONTINUED SURFACE
RIDGING...MOSTLY CLEAR SKIES AND A MUCH DRIER AIRMASS SETTLING INTO
THE AREA WILL PROMOTE COOLER TEMPERATURES FRIDAY NIGHT. LOWS SHOULD
RANGE FROM AROUND 30 TO THE MID 30S OVER THE INTERIOR TO THE UPPER
30S OR AROUND 40 NEAR THE IMMEDIATE COAST. /21

LONG TERM [SATURDAY THROUGH WEDNESDAY]...NOT MANY CHANGES WERE MADE
TO THE EXTENDED PORTION OF THE FORECAST. WE STILL EXPECT A GOOD
CHANCE OF RAIN TO RETURN TO THE FORECAST AREA DURING THE SUNDAY AND
SUNDAY EVENING TIME FRAME. MEDIUM RANGE MODEL SOLUTIONS ARE STILL IN
AGREEMENT WITH SPREADING DEEP LAYER PACIFIC MOISTURE FROM THE
VICINITY OF THE DESERT SOUTHWEST AND CENTRAL AND SOUTHERN PLAINS
STATES LATE FRIDAY/EARLY SATURDAY EASTWARD TOWARD THE MISSISSIPPI
VALLEY REGION BY SATURDAY NIGHT AND FARTHER EASTWARD ACROSS THE
CENTRAL GULF COAST STATES BY SUNDAY AS AN UPPER LEVEL TROUGH OVER THE
DESERT SOUTHWEST SINKS INTO MEXICO AND ANOTHER TROUGH MOVES FROM THE
PLAINS STATES TOWARD THE EASTERN U.S. MEDIUM RANGE GUIDANCE
CONTINUES TO TREND TOWARD A SLOWER ARRIVAL OF DEEPER MOISTURE/LIFT
ACROSS OUR AREA VERSUS THIS TIME YESTERDAY...SO IN TERMS OF POPS...
WE WILL CONTINUE TO CARRY ONLY A SLIGHT TO LOW END CHANCE OF RAIN
MAINLY AFTER MIDNIGHT SATURDAY NIGHT GENERALLY ACROSS SOUTHEAST MS
AND PORTIONS OF SOUTHWEST AL. DEEPER MOISTURE AND BETTER LIFT WILL
SPREAD ACROSS THE CWFA SUNDAY AS THE SHORTWAVE TROUGH AXIS PUSHES
ACROSS THE REGION. RAIN WILL BECOME LIKELY ACROSS MOST LOCATIONS
DURING THE DAY SUNDAY...WITH RAIN CHANCES DECREASING FROM WEST TO
EAST SUNDAY EVENING INTO SUNDAY NIGHT AS THE SHORTWAVE TROUGH AXIS
ADVANCES EASTWARD AND AS A COLD FRONT PUSHES ACROSS THE FORECAST
AREA.

DRY ZONAL FLOW WILL SET UP ACROSS THE REGION MONDAY IN THE WAKE OF
THE TROUGH PASSAGE WHILE A COOL SURFACE RIDGE OF HIGH PRESSURE BUILDS
FROM THE OHIO VALLEY TO THE NORTHERN GULF OF MEXICO. TEMPERATURES
MONDAY SHOULD SUBSEQUENTLY AVERAGE ABOUT 5-10 DEGREES BELOW NORMAL.
THE SURFACE RIDGE AXIS WILL MOVE TOWARD THE EAST COAST MONDAY NIGHT
WHILE SURFACE LOW PRESSURE DEVELOPS IN THE VICINITY OF THE
NORTHWESTERN GULF OF MEXICO LATE MONDAY INTO TUESDAY. THIS FEATURE
MAY TRACK ACROSS THE NORTH CENTRAL GULF INTO MIDWEEK AS A MID LEVEL
SHORTWAVE ALSO ADVANCES EASTWARD TOWARD OUR REGION. ASSOCIATED DEEP
MOISTURE SPREADING OVER THE NORTHERN GULF AND TOWARD THE SOUTHEASTERN
U.S. MAY BRING OUR NEXT CHANCE OF RAIN TUESDAY INTO WEDNESDAY. HIGH
TEMPERATURES SHOULD OTHERWISE CONTINUE TO AVERAGE BELOW NORMAL
THROUGH MIDWEEK. /21

MARINE...A LIGHT SOUTHERLY WIND FLOW IS EXPECTED TODAY AND EARLY
TONIGHT AHEAD OF A COLD FRONT APPROACHING FROM THE WEST. THE COLD
FRONT WILL MOVE ACROSS THE MARINE AREA NEAR SUNRISE FRIDAY LEADING TO
A MODERATE TO OCCASIONALLY STRONG OFFSHORE FLOW MOSTLY FRIDAY MORNING
THROUGH EARLY FRIDAY AFTERNOON. AS A RESULT SMALL CRAFT SHOULD
EXERCISE CAUTION FOR THE OPEN GULF WATERS AND THE LOWER END OF MOBILE
BAY INCLUDING THE MS SOUND EAST OF PASCAGOULA LATE TONIGHT AND DURING
THE DAY ON FRI. A LIGHT EASTERLY FLOW DEVELOPS OVER THE WEEKEND THEN
SHIFTS MOSTLY NORTHWEST LATE SUNDAY NIGHT INTO EARLY MONDAY IN THE
WAKE OF A STRONGER COLD FRONT MOVING ACROSS THE REGION EARLY NEXT
WEEK. AS A RESULT SMALL CRAFT ADVISORIES WILL BE LIKELY BY EARLY NEXT
WEEK. SCATTERED TO NUMEROUS SHOWERS ARE EXPECTED AHEAD OF THE FRONT
SUNDAY AND SUNDAY NIGHT. 32/EE

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      71  42  59  34  61 /  05  10  00  00  05
PENSACOLA   69  45  59  39  60 /  05  10  05  00  00
DESTIN      64  47  59  41  59 /  05  20  05  00  00
EVERGREEN   70  44  58  32  60 /  05  10  00  00  00
WAYNESBORO  73  40  57  32  59 /  05  10  00  00  05
CAMDEN      71  41  58  31  59 /  05  20  00  00  00
CRESTVIEW   70  43  60  33  62 /  05  20  00  00  00

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.

&&
Hazardous weather outlook, Jan 29, 6:08 AM CST, 9 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
608 AM CST THU JAN 29 2015

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-301215-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
608 AM CST THU JAN 29 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH WEDNESDAY.

GMZ630>635-650-655-670-675-301215-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
608 AM CST THU JAN 29 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL BE POSSIBLE IN THE WAKE
OF A COLD FRONT MOSTLY DURING THE MORNING AND EARLY AFTERNOON HOURS
ON FRIDAY.

HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL BE POSSIBLE IN THE WAKE
OF A STRONG COLD FRONT SUNDAY NIGHT THROUGH EARLY TUESDAY.

Nearby

Small Craft Advisories in Alabama, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.